Show ratings & reviews for

1.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

All medications and products with glycerin in it,have always caused me to stop breathing. Five to six attempts to breathe through my nose and finally a little air,then a breath. These symptoms can appear after a cough,a sneeze or for no reason,I cannot get another breath. My first experience was very frightening,with burning sensations radiating from the chest area and down both arms,to the fing...

Shared reviews and ratings

lisinipril | 65-74 | Female | On medication for 1 to 6 months | Patient
2/12/2012
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

All medications and products with glycerin in it,have always caused me to stop breathing. Five to six attempts to breathe through my nose and finally a little air,then a breath. These symptoms can appear after a cough,a sneeze or for no reason,I cannot get another breath. My first experience was very frightening,with burning sensations radiating from the chest area and down both arms,to the fingertips. The next day as it began to happen again,it included the legs and pain between my shoulders in the center of the back. There have been no more breathing problems,since I have not used or taken medications with glycerin included in the products.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More